advertisement
Question
Posted by: Carol | 2007/03/13

Morning after pill

Hi Doc
Is it true that a woman who used a morning-after pillatleat three times will no longer or experience diffuculty having kids? What are the long term effects of this pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Carol

The statement is totally untrue although the morning after pill is associated with menstrual and ovulatory dyfunction. The effects however are short lived and and very easily correctable. It should also be stressed that one should not use the morning after pill too frequently or on a regular basis as this may lead to endometrial disturbances and abnormal bleeding patterns. The morning after pill is for emergency use only and not for chronic or regular contraception.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement